• Home
  • PANADOL EXTRA SOLUABLE TABS 24

PANADOL EXTRA SOLUABLE TABS 24

Panadol Extra Soluble are pain relief tablets that get to work easing your everyday aches and pains fast. These tablets dissolve in water, making them ideal for those who struggle to swallow tablets or just don’t like to take tablets. What kinds of pain can this product help with?
Panadol Extra Soluble can be used to ease lots of different kinds of aches and pains. Some of the most popular reasons to use this product include:
Headache
Migraine
Backache
Rheumatic pain
Toothache
Period pain
Fever
Cold and flu symptoms
How will this product ease my pain fast?
Panadol Extra Soluble contains the active ingredients paracetamol and caffeine. Paracetamol is a popular over-the-counter painkiller that many people choose when they need relief from everyday aches and pains. It also helps to reduce high temperatures, making it ideal for those suffering from symptoms of cold and flu. Caffeine helps boost the effectiveness of paracetamol, helping it to get to work fast.
How to take Panadol Extra Soluble
For adults and children over the age of 16, dissolve 2 Panadol Extra Soluble tablets in a glass of water and drink. For children between the ages of 12 – 15 dissolve 1 Panadol Extra Soluble tablet in water. Do this every 4 hours, as needed. Do not take more often than every 4 hours and do not take more than 8 tablets in any 24-hour period. Avoid too much caffeine in drinks like coffee and tea while using this product, too much caffeine intake can have side effects.
When should Panadol Extra Soluble not be used?
Panadol Extra Soluble is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, caffeine, or any of the other listed ingredients. Do not take these tablets at the same time as any other medicines containing paracetamol. Panadol Extra Soluble should not be used by those who are pregnant or breastfeeding. Speak to your doctor or Chemist 4 U pharmacist before using this product if you have liver or kidney disease, including alcoholic liver disease. Consult your doctor or Chemist 4 U pharmacist if you have been told by your doctor that you have an intolerance to some sugars or if you are on a controlled sodium diet. Panadol Extra Soluble should not be taken at the same time as some other medications, as they can interact. For a list of which medicines should not be used with this product, please read the patient information leaflet carefully.
Does this product have any side effects?
Like all medicines, Panadol Extra Soluble can have side effects, although not everyone will experience them. These side effects include:
Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
Skin rash or peeling, mouth ulcers
Breathing problems. These are more likely if you have experienced them before when taking other painkillers.
Unexplained bruising or bleeding
Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin (jaundice)